# SDR VNAA202112071111

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 15,824 hours, 14,296 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14246H7588
- Condition: Cracked
- Location: Zone 200
- Part time: 15,824 hours, 14,296 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 150 NM FROM CLT, THE WINDSCREEN BEGAN TO CRACK. THE CREW REQUESTED PRIORITY INTO CLT, HOWEVER DID NOT DECLARE AN EMERGENCY. DURING FLIGHT THE CRACK DID DEVELOP SOME, BUT IT STOPPED AS THEY DESCENDED. THEY LANDED SAFELY AND TAXIED TO THE GATE ON THEIR OWN POWER. THERE WERE NO TRUCKS ROLLED. UPON ARRIVING AT THE GATE, THE GROUND CREW TOLD THE FLIGHT CREW THEY WERE TOLD THERE WAS A MEDICAL EMERGENCY, HOWEVER THERE WAS NOT A MEDICAL EMERGENCY. IT IS CURRENTLY BELIEVED THAT ATC DECLARED AN EMERGENCY. INSTALLED CAPTAIN WINDSHIELD IAW CRJ900 AMM 56-11-01-400-801-A01-PSA. OPERATIONAL AND PRESSURE CHECKS GOOD.
